# SDR ASAA0843036

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 51,224 hours, 28,968 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 3030301
- Condition: Worn
- Location: L1 Door
- Component: Door
- Component part number: 507945178
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 IS DIFFICULT TO MOVE OPEN AND CLOSED OPERATED L 1 DOOR AND HEARD AND FELT GRINDING POPPING EMANATING FROM UPPER END OF FUSE TORQUE TUBE INITIATED MIG 2C 224114.  WITH FURTHER TROUBLESHOOTING REMOVED L1 DOOR CAM PLATE AND FOUND WORM AREA ON PLATE.  ALSO FOUND CRANK ASSEMBLY ROLLER BAD.  REMOVED AND REPLACED CRANK ASSEMBLY ROLLER AND CAM PLATE IAW OHM 52 16 01.  ASSEMBLED L 1 DOOR IAW AMM 52 11 31.  ACCOMPLISHED L 1 FORWARD DOOR OPERATIONAL TEST IAW AMM 52 11 00.  OPS CHECK GOOD.
